# SDR VNAA2012051400014

- Difficulty date: May 14, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 19,838 hours, 19,640 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 3C00061
- Part serial: 61003006
- Condition: Damaged
- Location: Fuel System
- Part time: 19,838 hours, 19,640 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE AT 13,000 FEET, WITH CLEAN CONFIGURATION AT 250 KNOTS.  RADIO ALTIMETER FLAG FLASHED MOMENTARILY ON CAPTAIN’S PFD (PRIMARY FLIGHT DISPLAY).  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED FORWARD FUEL DRAIN MAST, VHF ANTENNA NR 2 AND SEVERAL STATIC WICKS.  MAINTENANCE REPAIRED BURNED RIVETS ON LOWER FUSELAGE AND LEFT APU DOOR AND REPAIRED LIGHTNING STRIKE DAMAGE ON LEFT LOWER FUSELAGE SKIN.  MAINTENANCE PERFORMED CHECKS AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
